# SDR 96ZZZX1148

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995WS
- Make and model: Beech 1900D
- Aircraft serial: UE175
- System (JASC): 3410 · Flight Environment Data
- Part: Buss Module
- Part number: LMD6004P
- Condition: Pin Defect
- Location: Bm 72
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TRANSPONDERS AND BOTH ENCODERS WERE INTERMITTENTLY REPORTING INCORRECT ALTITUDE ABOVE 14,700 FEET DUE TO PIN 1 OF BM-72 BEING INTERMITTENTLY OPEN ON BUSS MODULE.  BOTH GRAY CODE INFORMATION IS PARALLELED AT BUSS MODULES WHICH, IF ANY ONE PIN WOULD OPEN, IT WOULD HAMPER BOTH TRANSPONDERS MODE 'C' READ-OUT FROM EITHER ENCODER.  REPLACED BM-72 BUSS MODULE TO REPAIR PROBLEM.  RECOMMEND GRAY CODE LINES BE ISOLATED WITH RELAY SWITCHING TO FURTHER PROVIDE DUAL ISOLATION.
